An approximate algorithm for combinatorial optimization problems with two parameters. / Blokh, David; Gutin, Gregory.

In: Australasian Journal of Combinatorics, Vol. 14, 1996, p. 157-164.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)157-164
JournalAustralasian Journal of Combinatorics
Volume14
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 889806